Optimum robust estimation of linear aspects in conditionally contaminated linear models

Muller, Christine, Mueller, Christine, Kurotschka, Viktor, Müller, Christine . The Annals of Statistics 1992. 20 :331-350

Locate this article in:

Bibtex

@article{CIS-103847,
  Author = {Muller, Christine and Mueller, Christine and Kurotschka, Viktor and Müller, Christine},
  Title = {Optimum robust estimation of linear aspects in conditionally contaminated linear models},
  Journal = {The Annals of Statistics},
  Volume = {20},
  Year = {1992},
  Pages = {331--350},
  Keywords = {}
}

Similar articles